# SDR DXTA2022061964100

- Difficulty date: June 17, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,242 hours, 2,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 741131185
- Part serial: NA
- Condition: Defective
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE WILL NOT MOVE AFTER MOTOR CLOSES DOOR. DOOR STUCK IN OPEN POSITION.//CORRECTIVE ACTION//REMOVED AND REPLACED PUSHROD. DOOR RIG COMPLIED WITH IAW AMM 52-10-00 DOOR + HANDLE NOW OPERATE SMOOTHLY.
